Algebraic families of p-adic tori.
Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 619-628
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-adic tori, abelian scheme, rigid analytic spaces, uniformization, affinoid space, rigidity
@article{MZ_1991__207_2_174292,
author = {Werner L\"utkebohmert and Ferdinand Vogel},
title = {Algebraic families of p-adic tori.},
journal = {Mathematische Zeitschrift},
pages = {619--628},
year = {1991},
volume = {207},
number = {2},
zbl = {0774.14020},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174292/}
}
Werner Lütkebohmert; Ferdinand Vogel. Algebraic families of p-adic tori.. Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 619-628. http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174292/